# SDR UIEA2024092400931

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pdu
- Part number: 41004061
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING, SLAT PDU INBOARD, WITH EVIDENCE OF HYD LEAK( RIGHT WING, SLAT PDU INBOARD WERE REPLACED IAW AMM 27-81-10-424-023 AND AMM 27-81-10-024-001, LEAK CHECK WERE PERFORMED, NO LEAK WAS FOUND. )
